MathSciNet Relay Station
MathSciNet bibliographic data
MR2279044 (2007i:47054) 47E05 (34L40)
Dzhakov, P.; Mityagin, B. S. Instability zones of one-dimensional periodic Schrödinger and Dirac operators. (Russian) Uspekhi Mat. Nauk 61 (2006), no. 4(370), 77--182; translation in Russian Math. Surveys 61 (2006), no. 4, 663–766
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement